Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Majorization-subordination theorems for locally univalent functions


Author: Douglas M. Campbell
Journal: Bull. Amer. Math. Soc. 78 (1972), 535-538
MSC (1970): Primary 3052; Secondary 3042, 3044
DOI: https://doi.org/10.1090/S0002-9904-1972-12987-2
MathSciNet review: 0299769
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Biernacki, Sur les fonctions univalentes, Mathematica 12 (1936), 49-64.
  • 2. G. M. Goluzin, Geometric theory of functions of a complex variable, GITTL, Moscow, 1952; English transl., Transl. Math. Monographs, vol. 26, Amer. Math. Soc. Providence, R.I., 1969. MR 15, 112; MR 40 #308. MR 247039
  • 3. Z. Lewandowski, Sur les majorantes des fonctions holomorphes dans le cercle ׀z׀ < 1, Ann. Univ. Mariae Curie-Skłodowska Sect. A 15 (1961), 5-11. MR 26 #314.
  • 4. J. E. Littlewood, Lectures on the theory of functions, Oxford Univ. Press, Oxford, 1944. MR 6, 261. MR 12121
  • 5. T. H. MacGregor, Majorization by univalent functions, Duke Math. J. 34 (1967), 95-102. MR 34 #6062. MR 206243
  • 6. Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 13, 640. MR 45823
  • 7. Christian Pommerenke, Linear-invariante Familien analytischer Funktionen I, Math. Ann. 155 (1964), no. 2, 108–154 (German). For a review of this paper see [MR0168751]. MR 1513275, https://doi.org/10.1007/BF01344077
  • 8. Ch. Pommerenke, On close-to-convex analytic functions, Trans. Amer. Math. Soc. 114 (1965), 176-186. MR 30 #4920. MR 174720
  • 9. Tao Shah, Goluzin's number (3 - √5)/2 is the radius of superiority in subordination, Sci. Record 1 (1957), 219-222. MR 20 #6530. MR 100094
  • 10. Tao Shah, On the radius of superiority in subordination, Sci. Record 1 (1957), 329-333. MR 20 #6531. MR 100095

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3052, 3042, 3044

Retrieve articles in all journals with MSC (1970): 3052, 3042, 3044


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12987-2

American Mathematical Society